# SDR 2000ZZZX494

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD DEBONDED, BLADE NR 3 CRACKS, DEBOND AND ONE-HALF IN PIECE MISSING UNDER DEICE BOOT.  REPLACED EROSION SHIELD.  STATIC BALANCED PROPELLER IAW HARTZELL CMM AND PROCEDURE 001.
